# SDR UPS01436136

- Difficulty date: May 31, 2001
- Submitted: June 20, 2001
- Operation: Air carrier
- Aircraft: N674UP
- Make and model: Boeing 747123
- Aircraft serial: 20100
- Aircraft time: 74,753 hours, 20,928 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, NOSE W/W BS 400 BHD PRESSURE PAN FOUND 2 CRACKS BY APPROX 1 X .5 INCH LONG AS MARKED.  NOSE W/W BS 400 BULKHEAD PRESSURE PAN REPLACED AS PER DWG 624U0005 SHEET 7.
